# SDR P5CA0300983

- Difficulty date: November 10, 2003
- Submitted: November 12, 2003
- Operation: Air carrier
- Aircraft: N524UP
- Make and model: Boeing 747-200
- Aircraft serial: 21446
- Aircraft time: 66,127 hours, 18,124 cycles
- System (JASC): 2721 · Rudder Tab Control System
- Part: Computer
- Part number: 4011315111
- Part serial: 802
- Condition: Failed
- Location: Elevator
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER RATIO LIGHT CAME ON AFTER T/O AT 250 KTS.  LIGHT REMAINED ON & WENT OUT AFTER LANDING.  REMOVED AND REPLACED ELEVATOR FEEL UNIT PER MM 27-31-14 , CHECK OK.
